# SDR R61A2021030200210

- Difficulty date: March 2, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N110YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 33,749 hours, 25,947 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 17001422005
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MX CHECK-LH WING CRACK COMING OUT OF RIVET AT RIB 4A AS MARKED. COMPLIED WITH REMOVAL OF WING DOUBLER,
REMOVAL OF WING CRACK,INSTALL OF DOUBLER, ASSOCIATED
FASTENERS, AND FILLER MATERIAL REQUIRED PER ETD. COMPLIED
WITH TOPCOAT. REF ETD2021-170-003349
